A refinement of a Radon type inequality


Bătineţu-Giurgiu, Dumitru, Mărghidanu, Dorin and Pop, Ovidiu T.


Full PDF

creative_2018_27_2_115_122

DOI: https://doi.org/10.37193/CMI.2018.02.03

In this paper we prove a refinement of a Radon type inequality, previously considered by authors in [B\u atine\c tu-Giurgiu, D. M. and Pop, O. T., A generalization of Radon’s inequality, Creat. Math. Inform., 19 (2010), No. 2, 116–121] and [Bătineţu-Giurgiu, D. M., Mărghidanu, D. and Pop, O. T., A new generalization of Radon’s inequality and applications, Creat. Math. Inform., 20 (2011), No. 2, 111–116].

Additional Information

Author(s)

Bătinețu-Giurgiu, Dumitru, Mărghidanu, Dorin, Pop, Ovidiu T